On \(G^{\beta}\) -Proper ty of \(G\)-Metric Spaces

Main Article Content

Mubarak AL-Hubaishi
Amin Saif

Abstract

The purpose of this paper is to introduce and investigate weak form of G-open sets in G-metric spaces, namely \(G^{\beta}\)-open sets. The relationships among this form with the other known sets are introduced. We give the notions of the interior operator, the closure operator and frontier operator via \(G^{\beta}\)-open sets.

Keywords:
Open set, Metr ic spaces.

Article Details

How to Cite
AL-Hubaishi, M., & Saif, A. (2021). On \(G^{\beta}\) -Proper ty of \(G\)-Metric Spaces. Asian Journal of Advanced Research and Reports, 15(2), 37-45. https://doi.org/10.9734/ajarr/2021/v15i230365
Section
Original Research Article